MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 866023
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 08/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain, instability and loosening of the tibia at the cement to implant interface.Cement manufacturer is from competitor.Patient had a total knee arthroplasty done on the left side on 5/20/15.Doi: (b)(6) 2015; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMA TIB TRAY CEM SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
suzhou industrial park
warsaw IN 46582 0988
MDR Report Key7880804
Report Number1818910-2018-69497
Device Sequence Number14080313
Product Code JWH
UDI-Device Identifier10603295216780
UDI-Public10603295216780
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number866023
Device Lot NumberD15010202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR